# SDR CAL950157

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 83.55
- Part time: 42,711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 4 INCH CRACK IN NOSE WHEEL WELL UPPER PRESSURE PANEL AT STATION 83.55.  THE PRESSURE PANEL WAS REPAIRED IAW ECRA 5310-03031.  (Z)
